# SDR QXEA200700420

- Difficulty date: March 14, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FOUND LEFT MAIN LANDING GEAR ACTUATOR UPPER MOUNT POINT ON H MEMBER HAS FRETTING CORROSION ABOVE BOLT HOLE.  REPAIRED IAW RD8-54-1178.
